MathSciNet Relay Station
MathSciNet bibliographic data
MR2174586 35Q53 (35C05 35L70)
Wazwaz, Abdul-Majid Exact solutions for the generalized sine-Gordon and the generalized sinh-Gordon equations. Chaos Solitons Fractals 28 (2006), no. 1, 127–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement